# SDR DHL2003740006

- Difficulty date: November 7, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT SMELL COMING FROM AIR CONDITIONING PACK TEMPERATURE AND DUCT TEMPERATURE NORMAL.  RAN ENGINES AND PACKS IAW JRH & M/M 21-20-01.  NO DEFECTS NOTED.  CAN NOT DUPLICATE, OK TO CONTINUE.
